Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Feeling tired, nausea, hungry all the time, cramps. Had unprotected sex after periods. Cause?

I have gotten my last period January 10th and had unprotected sex on the 17th, then had light pink to brown blood on the 29th. I have then after that gotten period like cramps two weeks before my expected period, I have been very tired, nauseated when I did not eat, so I am very hungry all the time. My cramps are on my left side lower belly and are not that noticeable. On February 20th I gotten my period a week late and it was very unexpected and heavy for two days with one little clot, then light the next day then stopped. I had had sex the day it was very light and my lower left side cramps have gotten noticeable and my lower back pain was really noticeable, but now its barely there. I have very moody lately and emotional but I have been trying to control it, I have also been stressed out too.
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Irregular periods can be due to gynecological problems (like dysfunctional uterine bleeding, PCOS, etc.), or due to systemic problems (like hyperthyroidism, other endocrine disorders, etc.). You need a detailed evaluation in order to ascertain the cause of your irregular periods.

Certain systemic disorders, like hyperthyroidism or hormonal problems can result in psychological symptoms (like mood fluctuations, anxiety, etc.) in addition to the irregular periods. I would advise you to see a gynecologist for a detailed evaluation and further treatment.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Sat, 2 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor